| Catalog Number |
1400350-06 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the distal left circumflex artery (lcx) with heavy calcification, mild tortuosity and 99% stenosis.The nc trek neo rx 3.50 x 6mm balloon was used for pre-dilatation, but the balloon ruptured during the first inflation to 8 atmospheres.Another balloon was used to continue the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.